mental health stuff
it’s been a week since i’ve taken my anti-depressants because the pharmacy said for some reason my insurance wouldn’t cover it anymore?? so i asked the pharmacist (who is new and does not know me yet) to spot me for a few days and she was like uhhhh idk. so i ask her or someone else to call me when it gets sorted out (because she said she or someone else would call the insurance company)
so anyway yesterday i find out that the problem was rectified that day and no one told me so i’ve just been chillin all week with the brain zaps* and the emotions and the brain zaps that do not go away don’t ever let anyone tell you they go away because if they do say that they are either really lucky or LIARS
SO YEAH I finally took some of my medicine today and i still have the brain zaps and will probably have them for a while longer
like idc about the depression and random crying and bouts of anger w/e
the fuckin brain zaps
*if you have never experienced this, it’s something that happens sometimes when a person goes through anti-depressant withdrawal (fancy name: antidepressant discontinuation syndrome). it feels like every nerve in your body is overcharged. like those little prank buzzers people hold in their hand to shock you when you shake hands. except all over your body, and pretty consistent for days or weeks
Brain zaps are literally the worst feeling in the world. I have tried to explain them to people in words, but it just can’t be conveyed. I am sorry you are feeling that. Being forced to stop medication and experiencing withdrawal symptoms is inhumane.